# SDR SWAA052103

- Difficulty date: July 18, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 23,505 hours, 13,659 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 65659723
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FLOOR BRACKET LOOSE.  SECURED BRACKET PER MM.
